MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 10MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 10MM; PLATE, FIXATION, BONE
Model Number 202.870
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the patient underwent a surgery for removal of hardware.During the surgery, it was noted that various small screws broke off on va distal humerus plates.These screws were too difficult to remove and have been left in patient bone.It is unknown if the surgery was successfully completed.It is unknown if there was a fragment generated.Patient status is unknown.Concomitant devices reported: unk - plates: lateral va-lcp proximal tibia plate(part# unknown, lot# unknown, qty unknown).This complaint involves five (5) devices.This report is for (1) 2.7mm cortex screw slf-tpng with t8 stardrive recess 10mm.This report is 2 of 5 for (b)(4).

Brand Name
2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 10MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12349122
Report Number2939274-2021-04771
Device Sequence Number11779038
Product Code HRS
UDI-Device Identifier10886982145048
UDI-Public(01)10886982145048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.870
Device Catalogue Number202.870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0 CORTEX SCREW SLF-TPNG SD RECESS 10.; 2.7 CORTEX SCREW SLF-TPNG T8 SD REC 10.; 2.7MM VA LCK SCREW SLF-TAP.; 2.7MM VA LCK SCREW SLF-TAP.; UNK - PLATES: LATERAL VA-LCP PROXIMAL TIBIA PLATE.; UNK - PLATES: LATERAL VA-LCP PROXIMAL TIBIA PLATE.; 2.7 CORTEX SCREW SLF-TPNG T8 SD REC 10; 2.7MM VA LCK SCREW SLF-TAP; UNK - PLATES: LATERAL VA-LCP PROXIMAL TIBIA PLATE
Patient Age25 YR